Couldn't find what you looking for?

TRY OUR SEARCH!

I have been off of effexor for 7 days now, I went from 150mg to 75mg to 35mg then off. I have suffered worse withdrawal symptoms from this drug then when I was a teenager and quite recreational drugs!
the first 4 days I wasn't sure I was going to make it. SEVERE brain zaps, nausua, cold sweats at night, nightmares, can't sleep, crying uncontrollably, nasty mood swings, headaches, can't move my head or eyes from left to right with out getting that dizzy room movey thing, muscle aches, tired, can't concentrate, barely think, my limbs don't move like they are suppose to and an irritability to end all irritability! I am in collage and have had problems with my school work over the last 7 days as well, turned in the wrong work (work that wasn't assigned in any of my classes just did some work and turned it in-don't know how that one happened) many of the words on the essay were nonsense words, just bizzare stuff (and I am a 3.8 GPA). I have been having a hard time remembering how to spell and do basic things (the other day I couldn't even remember what my dad looked like) just truely strange brain problems. My doctor told me there were no side effects with coming off of this drug even when I asked about the problems if I missed a pill she said they were not related-WRONG!!!
This is a terrible terrible drug, and now I read that these symptoms could last 2 months?????? This is insane. I don't have the time for this I am a wife, mother of 4 and full time college student with finals just weeks away. I can't even read a few sentences without getting so dizzy I can barely see, and I think everyone just thinks I am making up these symptoms.

Loading...

I completely understand your problem. I have also suffered the side effects of this drug from hell and i am looking into organizing a class action lawsuit because these effects are not mentioned in the FDA handout and are not disclosed to the consumer. If anyone is interested please email me: ***this post is edited by moderator *** *** private e-mails not allowed **
Please read our Terms of Use
Reply

Loading...

I talked to a lawyers office three zero five two zero zero five two eight one. Tom Cqlmo
Reply

Loading...

my son weened himself off effexor slowly and ended up having such severe anxiety attacks that the last one we had to commit him to a psyciatric hospital because he became catatonic. he is still suffering. we dont know what to do. the doctors are of no help.
Reply

Loading...